# SDR DALA2023111609474

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 84,101 hours, 21,637 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 4R DOOR WON'T ARM AT DEPARTURE. CORRECTIVE ACTION: AFTER DEBRIS REMOVAL, OPS CK NML. (4306786)
